# SDR VNAA20240723005

- Difficulty date: May 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6902825022
- Condition: Cracked
- Location: Refuel/ Defuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER FUSELAGE FAIRINGS, CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH. (SM).     REFUEL DUCT MOUNTING SUPPORT WAS REPAIRED PER REO 690-28-25-022 REV.--
